# SDR DXTA2014022805668

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 6,291 hours, 4,937 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P313
- Condition: Defective
- Location: Apu Bay
- Part time: 7,256 hours, 11,043 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

APU STARTED NORMALLY ON THE GND BUT SHUT ITSELF OFF AFTER 2 MINUTES OF NORMAL OPERATION.  OBSERVED & SMELLED WHITE SMOKE FROM THE WEMACS AS THE UNIT SHUT DOWN.  THE APU FAIL LIGHT WAS ALSO ILLUMINATED.  DOWNLOADED ECU -3 SHUTDOWN HISTORY HAS FAULT NR 4 LOW OIL PRESS SWITCH INPUT & NR 15 NO ENG SPEED SENSED.  OIL VISIBLE ON INTAKE & DRAIN LINES.  REMOVED APU PN 3800722-1, SN P-313, BUILT-UP & INSTALLED REPLACEMENT APU PN 3800722-1, SN P-570 IAW MM 49-10-00.  SERVICED APU OIL IAW MM 12-11-03 WITH BP2380.  RAN APU, OPERATIONS & LEAK CHECKED GOOD.
